# SDR 95ZZZX1030

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GA
- Make and model: Hamflu HFB320
- Aircraft serial: 139
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: TNL2000T
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GPS LOST POWER AND SPARKED IN AREA OF CAPTAIN'S LEFT KNEE.  BROKEN WIRE GOING TO GPS WIRE WAS NOT PROPERLY SECURED.
